# SDR FDEA201009143372

- Difficulty date: September 14, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: SRZ25005187DF
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL NR 187DF HAS EDGE DAMAGE IN SEVERAL PLACES.  FABRICATED AFT CARGO BAY FLOOR PANEL 187 DF IAW DWG SRZ 25-005, REV "H" AND SRZ 25-011,   REV "C".
